Please use this identifier to cite or link to this item:
Title: Improved oscillation results for functional nonlinear dynamic equations of second order
Authors: Hassan, T. S.
Sun, Y.
Menaem, A. A.
Issue Date: 2020
Publisher: MDPI AG
Citation: Hassan T. S. Improved oscillation results for functional nonlinear dynamic equations of second order / T. S. Hassan, Y. Sun, A. A. Menaem. — DOI 10.3390/math8111897 // Mathematics. — 2020. — Vol. 8. — Iss. 11. — P. 1-19. — 1897.
Abstract: In this paper, the functional dynamic equation of second order is studied on an arbitrary time scale under milder restrictions without the assumed conditions in the recent literature. The Nehari, Hille, and Ohriska type oscillation criteria of the equation are investigated. The presented results confirm that the study of the equation in this formula is superior to other previous studies. Some examples are addressed to demonstrate the finding. © 2020 by the authors. Licensee MDPI, Basel, Switzerland.
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85094827009
PURE ID: 20138941
ISSN: 22277390
DOI: 10.3390/math8111897
metadata.dc.description.sponsorship: The reported study was supported by the National Natural Science Foundation of China under Grant 61873110 and the Foundation of Taishan Scholar of Shandong Province under Grant ts20190938.
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85094827009.pdf312,94 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.